Alert archive / New Mexico / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 62, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at Jun 1, 2012, 4:20 PM MDT for Chaves County, Lincoln County, New Mexico. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 1, 2012, 4:20 PM MDT (22:20 UTC)
- Expired
- Jun 1, 2012, 5:04 PM MDT
- In force
- 44 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
Counties Chaves County, NM, Lincoln County, NM
The radar
The Holloman AFB radar (KHDX), 137 km from the middle of the area, began a volume at 22:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 10.3 hours before the alert went out and 221 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 29 J/kg
- Mixed-layer CIN
- -336 J/kg
- Mixed-layer LCL
- 2066 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 50 m²/s²
- 0-3 km storm-relative helicity
- 164 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
783 WUUS55 KABQ 012220 SVRABQ NMC005-027-012315- /O.NEW.KABQ.SV.W.0062.120601T2220Z-120601T2315Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE ALBUQUERQUE NM 420 PM MDT FRI JUN 1 2012 THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EAST CENTRAL LINCOLN COUNTY IN CENTRAL NEW MEXICO CENTRAL CHAVES COUNTY IN SOUTHEAST NEW MEXICO * UNTIL 515 PM MDT * AT 421 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL... AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED OVER EXTREME EAST CENTRAL LINCOLN COUNTY...OR ABOUT 28 MILES NORTHWEST OF ROSWELL...AND MOVING NORTHEAST AT 10 MPH. * LOCATIONS IMPACTED INCLUDE... RURAL EXTREME EAST CENTRAL LINCOLN COUNTY... RURAL CENTRAL CHAVES COUNTY... PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE STORMS PRODUCE DAMAGING WINDS AND LARGE HAIL. MOVE INDOORS AND AVOID WINDOWS. && LAT...LON 3389 10481 3363 10455 3344 10494 3360 10508 TIME...MOT...LOC 2221Z 227DEG 8KT 3360 10493 $$ 34
2 follow-up statements
451 WWUS55 KABQ 012244 SVSABQ SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 444 PM MDT FRI JUN 1 2012 NMC005-027-012315- /O.CON.KABQ.SV.W.0062.000000T0000Z-120601T2315Z/ CHAVES-LINCOLN- 444 PM MDT FRI JUN 1 2012 ...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL LINCOLN AND CENTRAL CHAVES COUNTIES UNTIL 515 PM MDT... AT 444 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED OVER CENTRAL CHAVES COUNTY...OR ABOUT 21 MILES NORTHWEST OF ROSWELL...MOVING NORTHEAST AT 10 MPH. * LOCATIONS IMPACTED INCLUDE... RURAL CHAVES COUNTY... PRECAUTIONARY/PREPAREDNESS ACTIONS... TORNADOES CAN DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. && LAT...LON 3345 10492 3362 10499 3385 10477 3363 10455 TIME...MOT...LOC 2244Z 227DEG 8KT 3356 10481 $$ 34
571 WWUS55 KABQ 012304 SVSABQ SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 504 PM MDT FRI JUN 1 2012 NMC005-027-012314- /O.CAN.KABQ.SV.W.0062.000000T0000Z-120601T2315Z/ CHAVES-LINCOLN- 504 PM MDT FRI JUN 1 2012 ...SEVERE THUNDERSTORM WARNING CANCELLED FOR EAST CENTRAL LINCOLN AND CENTRAL CHAVES COUNTIES... NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT HEAVY RAINS... SMALL HAIL AND GUSTY WINDS ARE STILL POSSIBLE FROM THIS THUNDERSTORM. LAT...LON 3345 10492 3362 10499 3385 10477 3363 10455 TIME...MOT...LOC 2304Z 227DEG 8KT 3359 10477 $$ 34
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 3:00 PM MDT, 1 hour 20 minutes earlier.
Area forecast discussion, Jun 1, 3:00 PM MDT, 1 hour 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 300 PM MDT FRI JUN 1 2012 .DISCUSSION... DESPITE THE ABSENCE OF AN EAST WIND AT ABQ LAST NIGHT ...MOISTURE INCREASED OVER THE REGION...WITH 12Z ABQ SOUNDING PW UP TO 0.6 OF AN INCH AND DEWPOINTS NEAR 50 DEG F. BIG JUMP IN DEWPOINT AT KSAF /24 DEG/ EARLY THIS MORNING AS A SOUTHEAST WIND BLEW FOR A GOOD PART OF LAST NIGHT. LARGER INCREASES IN THE LAST 24 HRS AS WELL NOTED OVER SOCORRO COUNTY SOUTHWARD AND INTO THE SOUTHERN GILA. DESPITE THE INCREASES...RUC AND OTHERS HAVEN/T WAVERED IN MIXING THE MOISTURE OUT THIS AFTERNOON...AND THIS PROCESS WAS EVIDENT AS OF THIS WRITING NORTH OF INTERSTATE 40 AND WEST OF INTERSTATE 25. NOT AS MUCH OF AN EASTERLY COMPONENT TO THE WIND IS FORECAST TONIGHT...SO NOT EXPECTING AS MUCH OF A RECOVERY WEST OF THE CENTRAL MOUNTAIN CHAIN. HOWEVER...850-700 MB WINDS INDICATE SEVERAL HOURS OF SLY WINDS WHICH MIGHT INCREASE DEWPOINTS...AND CAN/T RULE OUT ANY CONTRIBUTION BY THIS EVENING/S CONVECTION IN THE EAST. MODEL RH INDICATES SOME HIGH LEVEL MOISTURE INCREASES FOR SAT/SAT NIGHT...AS A WEAK UPPER LOW MOVES OVER AZ BUT NOT MUCH APPARENT ON IMAGERY ADVECTING EASTWARD. DRIER AIR MOVES INTO THE CENTRAL AND WEST...SO CONVECTION SHOULD BE LIMITED TO MAINLY THE ADJACENT HIGHLANDS AND EASTERN PLAINS. MOISTURE SLOSHES BACK AND FORTH ESPECIALLY IN THE NORTHEAST HIGHLANDS/PLAINS INTO NEXT WEEK. SUNDAY SEEMS TO BE THE DRIEST DAY AS HUMIDITIES CRATER EVEN ALONG THE TEXAS BORDER. GFS INDICATES A STRONGER SURGE POSSIBLE MONDAY NIGHT...WHICH MAY MAKE IT WWD INTO THE RGV. THEREFORE HAVE INCREASED AREAL COVERAGE AND POPS FOR MONDAY/MONDAY NIGHT. WESTWARD SURGES ALSO ARE INDICATED TUESDAY AND WEDNESDAY NIGHTS...BUT SOME IF NOT MOST OF THE MOISTURE MIXES OUT IN THE AFTERNOON IN THE RGV. MODELS SEEM TO BE IN BETTER AGREEMENT FOR THE MIDDLE OF NEXT WEEK WITH THE UPPER LOW/TROUGH...BUT IT DOESN/T LOOK EXCEEDINGLY WINDY. && .FIRE WEATHER... THE ELY FLOW BETWEEN SURFACE HIGH PRESSURE OVER COLORADO AND SURFACE LOW PRESSURE OVER NE NM WILL CONTINUE TO TRANSPORT GULF MOISTURE INTO THE NORTHEAST HIGHLANDS AND PLAINS OF NM TODAY THROUGH AT LEAST TUESDAY. WEST OF THE CENTRAL MOUNTAIN CHAIN...DRY WESTERLY FLOW NEAR MOUNTAIN TOP LEVEL WILL KEEP A VERY DRY AIRMASS IN PLACE THROUGH THE WEEKEND. WIDESPREAD HIGH HAINES VALUES OF 6 ARE LIKELY FOR WESTERN AND CENTRAL AREAS THIS WEEKEND. SCATTERED SUPER HAINES MAINLY ALONG AND WEST OF THE RIO GRANDE VALLEY SATURDAY AND AGAIN SUNDAY AFTERNOON ARE ANTICIPATED WITH THE DRY WESTERLY FLOW IN PLACE. LIGHT TO MODERATE WINDS ARE EXPECTED THROUGH THE WEEKEND...STAYING BELOW CRITICAL VALUES EVEN THOUGH MIN RH WILL DROP INTO THE SINGLE DIGITS. POOR TO FAIR OVERNIGHT RH RECOVERIES WEST OF THE MTNS WITH GOOD RECOVERIES EAST. BETTER CHANCES FOR THUNDERSTORMS OVER THE CENTRAL MOUNTAINS...MAINLY OVER THE SANGRE DE CRISTO...SANDIA...AND MANZANO MOUNTAINS...ARE EXPECTED MONDAY AFTERNOON AND MONDAY EVENING AS MOIST ELY FLOW STRENGTHENS AND DEEPENS OVER EAST-CENTRAL AND NORTHEAST NEW MEXICO. && .AVIATION... 18Z TAF CYCLE RESIDUAL MOISTURE BEHIND THU BACKDOOR FRONT AND THU NIGHTS CONVECTION EXPECTED TO BE SUFFICIENT ENOUGH TO COMBINE WITH DAYTIME HEATING TO PRODUCE ISOLD TO WDLY SCT -TSRA GENERATING STRONG WIND GUSTS...LOCALLY HEAVY RAIN AND HAIL AGAIN BETWEEN APPROXIMATELY 21Z AND 06Z. GREATEST THREAT AREA GENERALLY E-NE OF A LINE FROM KRTN AND KTCC. SLIGHT CHANCES REMAIN FOR ISOLATED CONVECTION LATE THIS AFTERNOON AND EVENING W OF CENTRAL MTN CHAIN. 33 && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 52 93 50 91 / 0 0 5 0 DULCE........................... 44 86 41 86 / 0 5 5 0 CUBA............................ 49 88 46 88 / 0 5 5 0 GALLUP.......................... 42 89 39 85 / 0 0 5 0 EL MORRO........................ 40 85 39 82 / 0 0 5 0 GRANTS.......................... 41 89 40 86 / 0 0 5 0 QUEMADO......................... 46 89 47 84 / 0 0 5 0 GLENWOOD........................ 52 93 52 90 / 0 0 0 0 CHAMA........................... 42 80 40 81 / 0 10 10 10 LOS ALAMOS...................... 53 87 48 87 / 5 10 5 0 PECOS........................... 54 85 52 86 / 20 20 20 5 CERRO/QUESTA.................... 44 80 40 83 / 10 20 20 5 RED RIVER....................... 39 71 37 75 / 20 30 20 10 ANGEL FIRE...................... 42 76 41 77 / 20 30 20 20 TAOS............................ 46 85 41 86 / 5 20 10 5 MORA............................ 50 80 48 84 / 20 40 20 20 ESPANOLA........................ 43 92 42 91 / 0 5 5 0 SANTA FE........................ 52 86 50 87 / 0 10 10 5 SANTA FE AIRPORT................ 55 89 51 90 / 0 5 5 0 ALBUQUERQUE FOOTHILLS........... 57 90 55 89 / 0 0 5 0 ALBUQUERQUE HEIGHTS............. 60 93 58 92 / 0 0 0 0 ALBUQUERQUE VALLEY.............. 53 94 52 93 / 0 0 0 0 ALBUQUERQUE WEST MESA........... 55 94 54 93 / 0 0 0 0 LOS LUNAS....................... 60 95 60 94 / 0 0 0 0 RIO RANCHO...................... 63 93 58 93 / 0 0 0 0 SOCORRO......................... 66 96 64 95 / 0 0 0 0 SANDIA PARK/CEDAR CREST......... 57 88 54 87 / 10 10 5 5 TIJERAS......................... 55 89 55 89 / 0 5 5 5 MORIARTY/ESTANCIA............... 48 91 53 91 / 10 20 5 10 CLINES CORNERS.................. 54 86 54 86 / 20 30 20 10 GRAN QUIVIRA.................... 55 89 55 88 / 10 10 5 5 CARRIZOZO....................... 59 91 62 90 / 0 5 5 0 RUIDOSO......................... 60 85 61 86 / 10 30 10 5 CAPULIN......................... 45 81 45 84 / 30 40 30 20 RATON........................... 49 87 48 90 / 30 30 30 20 SPRINGER........................ 51 86 51 91 / 30 30 30 20 LAS VEGAS....................... 48 85 50 88 / 20 40 20 10 CLAYTON......................... 56 86 60 93 / 30 30 30 30 ROY............................. 53 84 57 91 / 30 40 30 10 CONCHAS......................... 59 93 60 96 / 30 30 30 10 SANTA ROSA...................... 61 93 60 97 / 20 30 30 10 TUCUMCARI....................... 61 95 62 99 / 30 30 30 10 CLOVIS.......................... 60 94 61 97 / 20 30 30 10 PORTALES........................ 61 95 60 98 / 20 30 30 10 FORT SUMNER..................... 63 98 61 99 / 20 30 30 10 ROSWELL......................... 64 100 65 102 / 20 20 20 10 PICACHO......................... 62 95 63 93 / 10 30 10 10 ELK............................. 61 89 62 89 / 10 30 10 10 && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 1, 5:59 AM MDT, 10 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 559 AM MDT FRI JUN 1 2012 NMZ501>540-021200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 559 AM MDT FRI JUN 1 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT STRONG TO POTENTIALLY SEVERE THUNDERSTORMS ARE EXPECTED LATE THIS AFTERNOON AND OVERNIGHT OVER THE NORTHEAST AND EAST CENTRAL PLAINS WHERE STRONG DAMAGING WIND GUSTS AND LARGE HAIL ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY STRONG TO POTENTIALLY SEVERE THUNDERSTORMS ARE EXPECTED LATE SATURDAY AFTERNOON AND SATURDAY NIGHT OVER THE EASTERN PLAINS WHERE STRONG DAMAGING WIND GUSTS AND LARGE HAIL ARE POSSIBLE. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. GUYER
In the hours before
Special weather statement, Jun 1, 2:05 PM MDT, 2 hours 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 205 PM MDT FRI JUN 1 2012 NMZ526-012030- SOUTH CENTRAL MOUNTAINS- 205 PM MDT FRI JUN 1 2012 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN LINCOLN COUNTY THROUGH 230 PM MDT... AT 205 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES SOUTHEAST OF RUIDOSO DOWNS...OR ABOUT 9 MILES SOUTHEAST OF RUIDOSO...MOVING NORTH AT 5 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. AREAS AFFECTED BY THIS STORM INCLUDE...RUIDOSO DOWNS...GLENCOE...ALTO AND HOLLYWOOD. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. && LAT...LON 3342 10571 3343 10542 3330 10542 3330 10567 TIME...MOT...LOC 2005Z 175DEG 3KT 3328 10554 34
Special weather statement, Jun 1, 2:30 PM MDT, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
230 PM MDT FRI JUN 1 2012
NMZ526-012045-
SOUTH CENTRAL MOUNTAINS-
230 PM MDT FRI JUN 1 2012
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN LINCOLN COUNTY THROUGH
245 PM MDT...
AT 231 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR RUIDOSO DOWNS...OR ABOUT 8 MILES EAST OF
RUIDOSO...MOVING NORTH AT 10 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN OVER THE WHITE FIRE
BURN SCAR.
AREAS AFFECTED BY THIS STORM INCLUDE...GLENCOE AND FORT STANTON.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
&&
LAT...LON 3352 10563 3348 10539 3329 10546 3329 10564
3330 10568
TIME...MOT...LOC 2031Z 193DEG 8KT 3337 10555
34Special weather statement, Jun 1, 3:41 PM MDT, 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 341 PM MDT FRI JUN 1 2012 NMZ528-012200- FAR NORTHEAST HIGHLANDS- 341 PM MDT FRI JUN 1 2012 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN COLFAX COUNTY THROUGH 400 PM MDT... AT 341 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES NORTHWEST OF SPRINGER...MOVING SOUTHEAST AT 15 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. AREAS AFFECTED BY THIS STORM INCLUDE...SPRINGER. THIS WILL IMPACT INTERSTATE 25 BETWEEN MILE MARKERS 406 AND 419. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3636 10444 3623 10463 3642 10480 3651 10465 TIME...MOT...LOC 2141Z 321DEG 11KT 3641 10465 34
Special weather statement, Jun 1, 4:10 PM MDT, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 410 PM MDT FRI JUN 1 2012 NMZ538-539-012245- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY- 410 PM MDT FRI JUN 1 2012 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN LINCOLN AND CENTRAL CHAVES COUNTIES THROUGH 445 PM MDT... AT 410 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 10 MILES EAST OF ARABELA...OR ABOUT 30 MILES NORTHWEST OF ROSWELL...MOVING NORTHEAST AT 10 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. AREAS AFFECTED BY THIS STORM INCLUDE...MAINLY RURAL AREAS OF CENTRAL CHAVES AND EASTERN LINCOLN COUNTIES. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. && LAT...LON 3378 10496 3359 10476 3342 10501 3357 10515 TIME...MOT...LOC 2210Z 225DEG 7KT 3357 10500 34
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 31, 6:01 PM MDT | Special Weather Statement | ABQ | Mora | 29 min |
| May 31, 6:15 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel, Santa Fe, Torrance | 60 min |
| May 31, 6:28 PM MDT | Special Weather Statement | ABQ | Mora | 32 min |
| May 31, 6:40 PM MDT | Severe Thunderstorm Warning | ABQ | Mora, San Miguel | 65 min |
| May 31, 6:51 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax | 54 min |
| May 31, 6:57 PM MDT | Special Weather Statement | ABQ | Colfax | 33 min |
| May 31, 7:16 PM MDT | Special Weather Statement | ABQ | Santa Fe | 29 min |
| May 31, 7:24 PM MDT | Special Weather Statement | ABQ | Colfax | 51 min |
| May 31, 7:43 PM MDT | Severe Thunderstorm Warning | ABQ | Mora, San Miguel | 62 min |
| May 31, 7:49 PM MDT | Special Weather Statement | ABQ | Colfax | 26 min |
| May 31, 8:11 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax | 34 min |
| May 31, 8:40 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel | 32 min |
| May 31, 8:44 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax | 46 min |
| May 31, 9:11 PM MDT | Special Weather Statement | ABQ | Colfax | 49 min |
| May 31, 9:47 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Harding, Mora | 58 min |
| May 31, 10:44 PM MDT | Severe Thunderstorm Warning | ABQ | Mora, San Miguel | 61 min |
| May 31, 11:45 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel | 60 min |
| Jun 1, 12:46 AM MDT | Special Weather Statement | ABQ | San Miguel | 29 min |
| Jun 1, 2:05 PM MDT | Special Weather Statement | ABQ | Lincoln | 25 min |
| Jun 1, 2:30 PM MDT | Special Weather Statement | ABQ | Lincoln | 15 min |
| Jun 1, 3:41 PM MDT | Special Weather Statement | ABQ | Colfax | 19 min |
| Jun 1, 4:10 PM MDT | Special Weather Statement | ABQ | Lincoln | 35 min |
| Jun 1, 5:27 PM MDT | Special Weather Statement | ABQ | Colfax | 33 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.